Benadryl Ultratabs Go Packs, Antihistamine Tablets with Diphenhydramine HCl, 4 packets of 2-ct.

#ad
#ad
Johnson & Johnson - Ketotifen 764566 #ad - These antihistamine tablets each contain 25 milligrams of diphenhydramine HCl to temporarily relieve allergy symptoms like sneezing; runny nose; itchy throat and nose; and itchy, watery eyes and the common cold symptoms of runny nose and sneezing. Ideal for travel and on-the-go, they are the perfect size to carry in a purse, backpack or travel bag.

Each allergy medicine tablet contains 25 mg of diphenhydramine HCl antihistamine active ingredient for effective relief of both allergy and cold symptoms. 4-packets of 2-count benadryl allergy ultratabs go packs provide convenient allergy relief that works when you need it most. These small, yet powerful antihistamine tablets offer effective relief to put your allergies to rest.

Benadryl allergy UltraTabs are intended for adults and children ages six and up. This allergy medicine is suitable for use by adults and children ages 6 and up for multi-symptom allergy relief. Available in a convenient on-the-go packet, these antihistamine tablets work when you need it most for multi-symptom allergy relief.

Benadryl Ultratabs Go Packs, Antihistamine Tablets with Diphenhydramine HCl, 4 packets of 2-ct. #ad - Benadryl allergy ultratabs go Packs offer effective allergy relief from upper respiratory allergy and common cold symptoms while traveling and on-the-go. Provides temporary relief of allergy symptoms like sneezing; runny nose; itchy nose or throat; and itchy, watery eyes and cold symptoms like sneezing and runny nose.

More information about Johnson & Johnson - Ketotifen 764566 #ad

Tylenol Extra Strength Caplets, Fever Reducer And Pain Reliever, 500 Mg, 6 Ct.

#ad
#ad
Tylenol 300450444066 #ad - Temporarily reduces fever and relieves minor aches and pains. Pain reliever recommended by doctors. When used as directed, it has an exceptional safety profile. Tylenol extra strength temporarily reduce fevers and relieves minor pain, toothache, minor pain of arthritis, backache, the common cold, due to headache, and premenstrual and menstrual cramps.

Tylenol Extra Strength Caplets, Fever Reducer And Pain Reliever, 500 Mg, 6 Ct. #ad - 500 mg of acetaminophen per caplet. Relieves minor pain of arthritis, menstrual cramps, backache, and headache.

More information about Tylenol 300450444066 #ad


Similar products



ADVIL TABLETS 10CT

#ad
#ad
Advil 513748 #ad - Relieves minor pain of arthritis, menstrual cramps, backache, and headache. Advil - Ibuprofen. 500 mg of acetaminophen per caplet. Pain reliever / Fever Reducer. Pain reliever recommended by doctors. Advil 10 count vial pack of 1 - Ibuprofen 200 mg coated tablets. 10 count vial - 200 mg coated tablets Pack of 1.

Temporarily relieves minor aches and pains due to: headache; toothache; backache; menstrual cramps; the common cold; muscular cramps; minor pain of arthritis; temporarily reduces fever. Temporarily reduces fever and relieves minor aches and pains.

More information about Advil 513748 #ad


Similar products



TYLENOL Extra Strength Pain Reliever Caplets, Travel Size Medicine with Acetaminophen 500 mg for Fast Acting Pain and Headache Relief, 10 ea Pack of 2

#ad
#ad
Johnson & Johnson Sales #ad - Relieves minor pain of arthritis, backache, menstrual cramps, and headache.500 mg of acetaminophen per caplet. Pain reliever / Fever Reducer. Temporarily reduces fever and relieves minor aches and pains. Temporarily reduces fever and relieves minor aches and pains. Tylenol extra strength temporarily reduce fevers and relieves minor pain, minor pain of arthritis, toothache, backache, due to headache, the common cold, and premenstrual and menstrual cramps.

TYLENOL Extra Strength Pain Reliever Caplets, Travel Size Medicine with Acetaminophen 500 mg for Fast Acting Pain and Headache Relief, 10 ea Pack of 2 #ad - When used as directed, it has an exceptional safety profile. 500 mg of acetaminophen per caplet. Relieves minor pain of arthritis, menstrual cramps, backache, and headache. Advil - Ibuprofen. Pain reliever recommended by doctors. 10 count vial - 200 mg coated tablets Pack of 1.

More information about Johnson & Johnson Sales #ad


Similar products



Aleve Tablets with Naproxen Sodium, 220mg NSAID Pain Reliever/Fever Reducer, 10 Count

#ad
#ad
Bayer HealthCare LLC 27647 #ad - Only aleve. 12 hours of pain relief**Among OTC Leading Brands. Aleve temporarily relieves minor pain from: minor arthritis pain, backache, muscle aches, headache, menstrual cramps, dental pain. Aleve is proven better on tough pain than Tylenol 8hr. 1 pill. Based on menstrual and dental pain studies. Aleve is the #1 recommended brand for minor arthritis pain among orthopedic doctors.

All day strong, All Day Long. Relieves minor pain of arthritis, menstrual cramps, backache, and headache. Advil - Ibuprofen. Just 1 tablet is strong enough to provide pain relief that can last up to 12 hours, which means no more stopping throughout the day to take more tablets. Aleve is an over-the-counter oTC, nonsteroidal anti-inflammatory drug NSAID that provides temporary relief from minor aches and pains.

Aleve Tablets with Naproxen Sodium, 220mg NSAID Pain Reliever/Fever Reducer, 10 Count #ad - Temporarily reduces fever and relieves minor aches and pains. Relieves minor pain of arthritis, menstrual cramps, backache, and headache.500 mg of acetaminophen per caplet. It also temporarily reduces fever. Pain reliever recommended by doctors.

More information about Bayer HealthCare LLC 27647 #ad


Similar products



Pac-Kit by First Aid Only 13-006 First Aid/Burn Cream Packet Box of 12

#ad
#ad
Pac-Kit 13-006 #ad - Based on menstrual and dental pain studies. Aleve is the #1 recommended brand for minor arthritis pain among orthopedic doctors. All day strong, All Day Long. Relieves minor pain of arthritis, menstrual cramps, backache, and headache. Advil - Ibuprofen. 500 mg of acetaminophen per caplet. Pac-kit first aid/burn cream packet.

Contains 12 first aid/burn cream packets Benzalkonium Chloride 013 percent and Liocaine HCL 09 percent to help prevent infection in and provide temporary relief from the pain of minor cuts, scrapes and burns. Only aleve. Pain reliever recommended by doctors. Pain reliever / Fever Reducer. 12 hours of pain relief**Among OTC Leading Brands.

Pac-Kit by First Aid Only 13-006 First Aid/Burn Cream Packet Box of 12 #ad - Aleve temporarily relieves minor pain from: minor arthritis pain, menstrual cramps, backache, muscle aches, headache, dental pain. Aleve is proven better on tough pain than Tylenol 8hr. 1 pill. Convenient firstaid/burn cream packets. It helps prevent infection in and provide temporary relief from the pain of minor cuts, scrapes and burns.

More information about Pac-Kit 13-006 #ad


Similar products



Neosporin Original Antibiotic Ointment, 24-Hour Infection Prevention for Minor Wound, .5 oz

#ad
#ad
Neosporin 73087 #ad - 10 count vial - 200 mg coated tablets Pack of 1. Based on menstrual and dental pain studies. Aleve is the #1 recommended brand for minor arthritis pain among orthopedic doctors. All day strong, All Day Long. Temporarily reduces fever and relieves minor aches and pains. Pain reliever recommended by doctors. Made with bacitracin zinc, scrapes, this first aid antibiotic ointment helps prevent infection in minor cuts, and burns.

Relieves minor pain of arthritis, backache, menstrual cramps, and headache. Advil - Ibuprofen. Convenient firstaid/burn cream packets. Contents inside box may be substituted with equivalent products in different brand names. 5-ounces of neosporin original Topical Antibiotic Ointment by the number-one doctor recommended brand for treating minor cuts, scrapes and burns.

Neosporin Original Antibiotic Ointment, 24-Hour Infection Prevention for Minor Wound, .5 oz #ad - 500 mg of acetaminophen per caplet. Only aleve. Perfect for standalone first aid or as a refill for a kit. To treat minor wounds, simply apply a small amount of the 24-hour infection protection antibiotic ointment and scar minimizer on the affected area one to three times daily and enjoy healthy healing with less visible scars.

From the number-one doctor-recommended brand, this antibiotic ointment contains a unique Heliderm Technology that provides a nourishing environment for skin to heal.

More information about Neosporin 73087 #ad


Similar products



Pac-Kit by First Aid Only 12-001 Triple Antibiotic Ointment Packet Box of 12

#ad
#ad
Acme United 12-001 #ad - Pain reliever recommended by doctors. To use, apply a small amount of the first-aid antibiotic ointment to the affected area one to three times daily. Only aleve. Formulated with neomycin sulfate, bacitracin zinc and polymyxin B antibiotic ingredients to provide 24-hour infection protection for minor wounds.

Cover the wound with a Band-Aid Brand Adhesive Bandage for extra protection. Pain reliever / Fever Reducer. Contains 12 first aid antibiotic ointment packets to help prevent infection in minor cuts, scrapes and burns. It helps prevent infection in minor cuts, scrapes and burns. Active ingredients: bacitracin 400 units, Neomycin Suflate 5-milligrams, and Polymyxin-B Sulfate 5000 units.

Pac-Kit by First Aid Only 12-001 Triple Antibiotic Ointment Packet Box of 12 #ad - Perfect for standalone first aid or as a refill for a kit. Relieves minor pain of arthritis, backache, menstrual cramps, and headache. Advil - Ibuprofen. Pac-kit triple antibiotic ointment packet. It helps prevent infection in and provide temporary relief from the pain of minor cuts, scrapes and burns. Temporarily reduces fever and relieves minor aches and pains.

Based on menstrual and dental pain studies.

More information about Acme United 12-001 #ad


Similar products

Frontier Bulk Yarrow Flower, Cut and Sifted, Certified Organic, 1 Pound

LapGear Student Lap Desk, Green Fits up to 15.6″ Laptop